# SDR UPS08M53719

- Difficulty date: October 7, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 57,886 hours, 10,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT I/B FLAP O/B HINGE INTERCOSTAL FOUND CRACKED JUST ABOVE O/B ACTUATOR UPPER ATTACHMENT.  REMOVED AND REPLACED INTERCOSTAL IAW, SRM 51-31-01 VOL 2 PG 1, 51-21- 01 VOL 2 PG 20.
